# SDR DALA2016082106227

- Difficulty date: August 20, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 40,053 hours, 23,170 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Broken
- Location: Wing To Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO SUPPORT ANGLES BROKEN, UNDER UPPER WING TO FUSELAGE FAIRING.  REPLACED CENTER SUPPORT IAW DWG 9951259.
